American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Shair Ahmad. Extinction of species in nonautonomous Lotka-Volterra systems. Proc. Amer. Math. Soc. 127 (1999) 2905-2910. MR 1636914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Horst R. Thieme. Uniform weak implies uniform strong persistence for non-autonomous semiflows. Proc. Amer. Math. Soc. 127 (1999) 2395-2403. MR 1622989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexander M. Blokh, John C. Mayer and Lex G. Oversteegen. Recurrent critical points and typical limit sets of rational maps. Proc. Amer. Math. Soc. 127 (1999) 1215-1220. MR 1485461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. L. Baker. The qualitative analysis of a dynamical system of differential equations arising from the study of multilayer scales on pure metals II. Proc. Amer. Math. Soc. 127 (1999) 753-761. MR 1469394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. L. Smith and P. Waltman. Perturbation of a globally stable steady state. Proc. Amer. Math. Soc. 127 (1999) 447-453. MR 1487341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Janusz Mierczynski. On smoothness of carrying simplices. Proc. Amer. Math. Soc. 127 (1999) 543-551. MR 1606000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] In-Sook Kim. An index theory for $\mathbb Z$-actions. Proc. Amer. Math. Soc. 126 (1998) 2481-2491. MR 1459129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lauren W. Ancel and Michael W. Hero. One-way intervals of circle maps. Proc. Amer. Math. Soc. 126 (1998) 1191-1197. MR 1476114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Todd R. Young. $C^k$ conjugacy of 1-d diffeomorphisms with periodic points. Proc. Amer. Math. Soc. 125 (1997) 1987-1995. MR 1372046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francisco Montes de Oca and Mary Lou Zeeman. Extinction in nonautonomous competitive Lotka-Volterra systems. Proc. Amer. Math. Soc. 124 (1996) 3677-3687. MR 1327029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Slobodan Simic. Lipschitz distributions and Anosov flows. Proc. Amer. Math. Soc. 124 (1996) 1869-1877. MR 1328378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. L. Baker. The qualitative analysis of a dynamical system modeling the formation of two-layer scales on pure metals . Proc. Amer. Math. Soc. 123 (1995) 1373-1378. MR 1264803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George Seifert. Almost periodicity in semiflows . Proc. Amer. Math. Soc. 123 (1995) 2895-2899. MR 1301527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jan M. Aarts and Lex G. Oversteegen. The dynamics of the Sierpi\'nski curve . Proc. Amer. Math. Soc. 120 (1994) 965-968. MR 1217452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. F. Izé. An infinite-dimensional extension of theorems of Hartman and Wintner on monotone positive solutions of ordinary differential equations . Proc. Amer. Math. Soc. 110 (1990) 77-84. MR 1015679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Koichi Hiraide. Nonexistence of positively expansive maps on compact connected manifolds with boundary . Proc. Amer. Math. Soc. 110 (1990) 565-568. MR 1019272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. I. Freedman and P. Moson. Persistence definitions and their connections . Proc. Amer. Math. Soc. 109 (1990) 1025-1033. MR 1012928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marcy Barge. Rescaling planar hyperbolic sectors . Proc. Amer. Math. Soc. 107 (1989) 145-154. MR 961410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Gasull and J. Llibre. On the nonsingular quadratic differential equations in the plane . Proc. Amer. Math. Soc. 104 (1988) 793-794. MR 964858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alessandro Fonda. Uniformly persistent semidynamical systems . Proc. Amer. Math. Soc. 104 (1988) 111-116. MR 958053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Russell A. Johnson. The Oseledec and Sacker-Sell spectra for almost periodic linear systems: an example . Proc. Amer. Math. Soc. 99 (1987) 261-267. MR 870782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Russell A. Johnson. Remarks on linear differential systems with measurable coefficients . Proc. Amer. Math. Soc. 100 (1987) 491-504. MR 891153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Louis Block and Ethan M. Coven. Maps of the interval with every point chain recurrent . Proc. Amer. Math. Soc. 98 (1986) 513-515. MR 857952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] T. Mrowka. A short proof of the Birkhoff-Smale theorem . Proc. Amer. Math. Soc. 93 (1985) 377-378. MR 770559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ronald A. Knight. A correction to: ``Recurrent and Poisson stable flows'' [Proc. Amer. Math. Soc. {\bf 83} (1981), no. 1, 49--53;\ MR 82i:34047] . Proc. Amer. Math. Soc. 89 (1983) 186. MR 706539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ronald A. Knight. Recurrent and Poisson stable flows . Proc. Amer. Math. Soc. 83 (1981) 49-53. MR 619979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ludvik Janos. Differential equations which are topologically linear . Proc. Amer. Math. Soc. 83 (1981) 629-632. MR 627709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Frank H. Clarke. A classical variational principle for periodic Hamiltonian trajectories . Proc. Amer. Math. Soc. 76 (1979) 186-188. MR 534415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Roger C. McCann. Dynamical systems whose orbit spaces are nearly Hausdorff . Proc. Amer. Math. Soc. 76 (1979) 258-262. MR 537084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ronald A. Knight. Compact dynamical systems . Proc. Amer. Math. Soc. 72 (1978) 501-504. MR 509242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2